# SDR AWXA200500137

- Difficulty date: December 24, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, GALVANIC CORROSION WAS FOUND IN 3 PLACES ON INBOARD SIDE OF WEB BETWEEN BS 847 AND BS 867, RBL 17.50.  MAINTENANCE REMOVED CORRODED SECTION OF WEB FROM BS 847 TO BS 867, RBL 17.50; FABRICATED A NEW REPLACEMENT SECTION OF WEB PER DWG 65-47957; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
